PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

The binary Goldbach conjecture with primes in arithmetic progressions with large modulus

Volume 159 / 2013

Claus Bauer, Yonghui Wang Acta Arithmetica 159 (2013), 227-243 MSC: 11F32, 11F25. DOI: 10.4064/aa159-3-2


It is proved that for almost all prime numbers $k\leq N^{1/4-\epsilon},$ any fixed integer $b_{2}$, $(b_{2},k)=1,$ and almost all integers $b_{1}$, $1\leq b_{1}\leq k$, $(b_{1},k)=1, $ almost all integers $n$ satisfying $n\equiv b_{1}+b_{2}\,\, ({\rm mod}\,\, k)$ can be written as the sum of two primes $p_{1}$ and $p_{2}$ satisfying $p_{i}\equiv b_{i}\,\,({\rm mod}\,\, k)$, $i=1,2.$ For the proof of this result, new estimates for exponential sums over primes in arithmetic progressions are derived.


  • Claus BauerDolby Laboratories
    Beijing 100020, P.R. China
  • Yonghui WangDepartment of Mathematics
    Capital Normal University
    Xi San Huan Beilu 105
    Beijing 100048, P.R. China

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image